MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System
Catalog Number AB2000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Laceration(s) (1946); Septic Shock (2068)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that the patient developed sepsis, requiring medical intervention.It was reported that during the second treatment pass of aquablation, the aspiration tube became clogged on the aquabeam handpiece, and the surgeon elected to convert the procedure to transurethral resection of the prostate (turp).Additional information obtained indicated that the patient's bladder wall was injured during the aquablation procedure, but no perforation was observed.As a result of the sepsis, the patient was transferred to the intensive care unit (icu) for treatment, then transferred to the urology ward, and eventually recovered.The exact cause of the sepsis remains unknown.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
+1(650)232-7291
MDR Report Key50489097
Report Number3012977056-2026-00172
Device Sequence Number13377356
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public0100850055427020112403282124C00774
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale